# SDR SIMA990281

- Difficulty date: January 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N184AE
- Make and model: Saab 340B
- Aircraft serial: 340B184
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 425
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - AIRCRAFT ARRIVED FOR REPAIR OF HAIL DAMAGE ON FUSELAGE SKIN STATION 425.5 BETWEEN SL 1501 AND 1502.  CUT OUT DAMAGED AREA, DEBURRED AND APPLIED ALODINE TO CUT OUT EDGES.  PERFORMED AN EDDY CURRENT INSPECTION WITH NO INDICATIONS OF CRACKS.  FABRICATED AN EXTERNAL DOUBLER .050 THICK.  ATTACHED DOUBLER TO FUSELAGE, APPLIED EPOXY PRIMER AND ONE COAT OF TOP COAT TO THE INTERIOR AND EXTERIOR SURFACES.  RESTORED SURFACE FINISH.  WORK DONE IAW SAAB REPAIR STATEMENT NR 72SDS1352 AND SAAB 340 SRM 53-70-10 PAGE 215-216.  AIRCRAFT OK FOR SERVICE.  (M)
